MathSciNet Relay Station
MathSciNet bibliographic data
MR2320643 (2009a:46133) 46L80 (19A13 19B14 19K14 46L05 46L55)
Phillips, N. Christopher Recursive subhomogeneous algebras. Trans. Amer. Math. Soc. 359 (2007), no. 10, 4595–4623 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement